# SDR 2008UALA03988

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 28,594 hours, 11,677 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Out Of Tolerance
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV -A FIRE EXTINGUISHER SYSTEM - FOUND 1L LAV FIRE EXTINGUISHER IN THE RED.  *S/D*  REPLACED FWD LAV -A EXTINGUISHER.
